MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R(CS)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2024, due to non-use for more than 15 years.There are no plans to re-implant the patient with a new device.

Brand Name
NUCLEUS 24 CONTOUR
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key20276306
Report Number6000034-2024-03193
Device Sequence Number17026947
Product Code MCM
UDI-Device Identifier09321502002349
UDI-Public(01)09321502002349(11)031031(17)051030
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2024
Report Date (Section F) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/30/2005
Device Model NumberCI24R(CS)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/27/2024
Event Location Hospital
Date Report to Manufacturer08/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale
Date Report Sent to FDA09/23/2024